default-icon

Polycistic ovary problem

Hi I have problem of Ovid from past 3 years. from the last three months my periods have become irregular. And my last period came just as spotting. What can be done to treat this problem ..?
views-icons 65 Views Bookmark this Answer
Bookmark
v

Doctor Answers (3) on Polycistic ovary problem

doctor profile image
Harisha N L Bangalore | General Physician
Answered
Considering your history its suggestive of polycystic ovarian syndrome...Normally people with this will have anovlation (no egg release), oligomenorrhea (scanty periods) or even amenorrhea (no menstrual period)....you may also experience pimples, weight gain, excessive hair growth on your body,sometimes even depression and mood swings etc...You should decrease carbohydrate intake, take foods made-up of whole grains like whole wheat bread, Decrease fat intake and increase protein content. Take high fiber diet, fruits, vegetables but avoid starchy vegetables like potatoes. Take plenty of water avoid sugar drinks....Consult nearest gynecologists they will do the needful.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Anil Kumar Jain Bangalore | General Physician
Answered
Hello there. I can understand your concern. Have you get a ultrasound done in regards to this? It can be treated well but for it, a definitive diagnosis needs to be established. Kindly consult a gynecologist in person who will examine you, see your ultrasound report and then suggest you medications accordingly. Best regards. Dr. Anil kumar jain.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Bodhisatwa Choudhuri Kolkata | General Physician
Answered
Hello. Please contact a gynaecologist & obstetrician for management of polycystic ovarian disease. There are multiple therapies available including hormonal therapy & Metformin tablets. Consult with your gynaecologist regarding the most suitable option for you, as each every therapy have their specific indications & side-effects. Hope this helps.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO